# SDR 96ZZZX2718

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 208-225 L28r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE RT SIDE, INTERCOSTAL RT L28R BETWEEN FS 209 TO FS 225, HAS CORROSION.  REMOVED INTERCOSTAL IAW SRM 53-2-0, SRM 5-1-21, AND SRM 51-1-20D.
